Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 20, NWS Milwaukee, WI

December 9, 2013

NWS Milwaukee, WI issued this gale warning at Dec 9, 2013, 2:14 PM CST. It took effect at Dec 10, 2013, 6:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2013, 2:14 PM CST (20:14 UTC)
In effect from
Dec 10, 2013, 6:00 AM CST
Expired
Dec 10, 2013, 3:00 PM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

797 
WHUS73 KMKX 092014
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
214 PM CST MON DEC 9 2013

...BRISK WEST WINDS TODAY INTO TONIGHT WITH GALE FORCE GUSTS
POSSIBLE TUESDAY...

.DEEP LOW PRESSURE NORTHEAST OF LAKE SUPERIOR WILL MAINTAIN BRISK
WEST WINDS TO THE NEARSHORE WATERS INTO THIS EVENING BEFORE
EASING. WITH THE LOW AIR TEMPERATURES...SOME FREEZING SPRAY IS
ALSO POSSIBLE.

ANOTHER FAST-MOVING CLIPPER-TYPE SYSTEM WILL MOVE ACROSS THE
NORTHERN LAKES TONIGHT INTO TUESDAY...WITH THE POTENTIAL FOR
GUSTS NEAR GALE FORCE FROM TUESDAY MORNING INTO TUESDAY EVENING.
AGAIN...THE LOW AIR TEMPERATURES THAT WILL BE IN PLACE OVER THE
REGION BRING THE POSSIBILITY OF SOME FREEZING SPRAY.

LMZ645-646-100415-
/O.CON.KMKX.SC.Y.0108.000000T0000Z-131210T0400Z/
/O.UPG.KMKX.GL.A.0011.131210T1400Z-131211T0300Z/
/O.NEW.KMKX.GL.W.0020.131210T1400Z-131211T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
214 PM CST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 AM TO 9 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS. WINDS EASE
  TONIGHT AND BECOME SOUTHWEST. WEST WINDS INCREASE TO 30 KNOTS
  TUESDAY MORNING...WITH GALE GUSTS TO 35 KNOTS POSSIBLE FROM MID
  MORNING TUESDAY INTO TUESDAY EVENING.

* WAVES: WAVES 1 TO 3 FEET...WITH HIGHEST WAVES TOWARD THE OPEN 
  WATERS TODAY AND TONIGHT...BUILDING TO 3 TO 5 FEET TUESDAY 
  INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-100415-
/O.CON.KMKX.SC.Y.0108.000000T0000Z-131210T0400Z/
/O.UPG.KMKX.GL.A.0011.131210T1400Z-131211T0300Z/
/O.NEW.KMKX.GL.W.0020.131210T1400Z-131211T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
214 PM CST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 8 AM TO 9 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 9 PM CST TUESDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

* WINDS: WEST TO SOUTHWEST 15 TO 25 KNOTS TONIGHT. WINDS EASE
  TONIGHT AND BECOME SOUTHWEST. WEST WINDS INCREASE TO 30 KNOTS
  TUESDAY MORNING...WITH GALE GUSTS TO 35 KNOTS POSSIBLE FROM MID-
  MORNING TUESDAY INTO TUESDAY EVENING.

* WAVES: WAVES 2 TO 4 FEET TOWARD THE OPEN WATERS TONIGHT
  BUILDING TO 3 TO 5 FEET TUESDAY INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
422 
WHUS73 KMKX 100237
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
837 PM CST MON DEC 9 2013

...WINDS CONTINUING TO DIMINISH BUT WILL BECOME EVEN STRONGER ON
TUESDAY...

.THE BRISK WEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE LATE
EVENING AS A WEAK HIGH PRESSURE RIDGE MOVES ACROSS THE LAKE
MICHIGAN AREA. THE PERIOD OF LIGHTER WINDS WILL BE SHORT-LIVED
HOWEVER AS LOW PRESSURE NOW IN THE EASTERN DAKOTAS MOVES EAST INTO
WISCONSIN BY SUNRISE...AND ACROSS THE WESTERN GREAT LAKES ON
TUESDAY. A TIGHT PRESSURE GRADIENT AND LINGERING UNSTABLE AIR OVER
LAKE MICHIGAN WILL RESULT IN WIND GUSTS REACHING GALE FORCE ON
TUESDAY.

THE OFFSHORE FLOW WILL KEEP THE HIGHEST WAVES WELL OFF SHORE. THE
COLD TEMPERATURES AND BRISK WINDS WILL ALSO RESULT IN MODERATE FREEZING
SPRAY.

LMZ645-646-101045-
/O.CON.KMKX.SC.Y.0108.000000T0000Z-131210T0400Z/
/O.EXT.KMKX.GL.W.0020.131210T1200Z-131211T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
837 PM CST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* WINDS: WEST TO SOUTHWEST WINDS DECREASING TO 5 TO 15 KNOTS BY
  MIDNIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS LATE
  TONIGHT WITH GUSTS TO 30 KNOTS. SOUTHWEST WINDS TURNING WEST ON
  TUESDAY WITH GALE GUSTS TO 35 KNOTS INTO TUESDAY EVENING.

* WAVES: WAVES 1 TO 3 FEET...WITH HIGHEST WAVES TOWARD THE OPEN
  WATER....BUILDING TO 3 TO 5 FEET TUESDAY INTO TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-101045-
/O.CON.KMKX.SC.Y.0108.000000T0000Z-131210T0400Z/
/O.EXT.KMKX.GL.W.0020.131210T1200Z-131211T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
837 PM CST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* WINDS: WEST TO SOUTHWEST WINDS DECREASING TO 5 TO 15 KNOTS BY
  MIDNIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS LATE
  TONIGHT WITH GUSTS TO 30 KNOTS. SOUTHWEST WINDS TURNING WEST ON
  TUESDAY WITH GALE GUSTS TO 35 KNOTS INTO TUESDAY EVENING.

* WAVES: WAVES 1 TO 3 FEET...WITH HIGHEST WAVES TOWARD THE OPEN
  WATER....BUILDING TO 3 TO 5 FEET TUESDAY INTO TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
116 
WHUS73 KMKX 100425
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 PM CST MON DEC 9 2013

...WINDS EXPECTED TO PICKUP AGAIN TUESDAY MORNING...

.WEAK HIGH PRESSURE PASSING ACROSS LAKE MICHIGAN WILL RESULT IN
LIGHTER WINDS THE REST OF THE NIGHT...HOWEVER THE PERIOD OF
LOWER WINDS WILL BE SHORT-LIVED. LOW PRESSURE NOW IN THE EASTERN
DAKOTAS WILL MOVE EAST INTO WISCONSIN BY SUNRISE...AND ACROSS THE
WESTERN GREAT LAKES ON TUESDAY. A TIGHT PRESSURE GRADIENT AND
LINGERING UNSTABLE AIR OVER LAKE MICHIGAN WILL RESULT IN WIND
GUSTS REACHING GALE FORCE ON TUESDAY.

THE OFFSHORE FLOW WILL KEEP THE HIGHEST WAVES WELL OFF SHORE. THE
COLD TEMPERATURES AND BRISK WINDS WILL ALSO RESULT IN MODERATE
FREEZING SPRAY.

LMZ643>646-101230-
/O.EXP.KMKX.SC.Y.0108.000000T0000Z-131210T0400Z/
/O.CON.KMKX.GL.W.0020.131210T1200Z-131211T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1025 PM CST MON DEC 9 2013

...GALE WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING
REMAINS IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY. 

* WINDS: WEST TO SOUTHWEST WINDS DECREASING TO 5 TO 15 KNOTS BY 
  MIDNIGHT. SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT WITH GUSTS TO 30 KNOTS. SOUTHWEST WINDS TURNING WEST 
  ON TUESDAY WITH GALE GUSTS TO 35 KNOTS INTO TUESDAY EVENING. 

* WAVES: WAVES 1 TO 3 FEET...WITH HIGHEST WAVES TOWARD THE OPEN 
  WATER....BUILDING TO 3 TO 5 FEET TUESDAY INTO TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
267 
WHUS73 KMKX 101021
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 AM CST TUE DEC 10 2013

...WINDS EXPECTED TO PICKUP THIS MORNING...

.LOW PRESSURE NOW IN MINNESOTA WILL MOVE EAST INTO WISCONSIN THIS
MORNING AND ACROSS THE GREAT LAKES THIS AFTERNOON. A TIGHT
PRESSURE GRADIENT AND LINGERING UNSTABLE AIR OVER LAKE MICHIGAN
WILL RESULT IN WIND GUSTS REACHING NEAR TO ABOVE GALE FORCE TODAY
WITH HIGHEST WINDS SOUTH OF MILWAUKEE. 

THE OFFSHORE FLOW WILL KEEP THE HIGHEST WAVES WELL OFF SHORE. THE
COLD TEMPERATURES AND BRISK WINDS WILL ALSO RESULT IN MODERATE
FREEZING SPRAY ESPECIALLY TOWARD OPEN WATER.

LMZ643-644-101800-
/O.CAN.KMKX.GL.W.0020.131210T1200Z-131211T0300Z/
/O.NEW.KMKX.SC.Y.0109.131210T1200Z-131211T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
421 AM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS WITH GUSTS
  TO 30 KNOTS. WINDS TURNING TO WEST IN THE AFTERNOON AND TONIGHT
  AND THEN DIMINISHING LATE.

* WAVES: BUILDING TO 3 TO 5 FEET WITH HIGHEST WAVES TOWARD OPEN
  WATER. WAVES DIMINISHING TO 1 TO 2 FEET LATE TONIGHT. 

* FREEZING SPRAY: AREAS OF FREEZING SPRAY ESPECIALLY TOWARD OPEN
  WATER TODAY DIMINISHING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-101800-
/O.EXT.KMKX.GL.W.0020.131210T1200Z-131210T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
421 AM CST TUE DEC 10 2013

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FROM ROUGHLY 3 PM TO 9
PM THIS EVENING.  

* WINDS: SOUTHWEST WINDS TURNING WEST TODAY WITH GALE GUSTS TO 35
  KNOTS THROUGH MID AFTERNOON. WEST WINDS OF 15 TO 25 KNOTS WITH
  GUSTS TO 30 KNOTS LATE THIS AFTERNOON AND INTO THIS EVENING. 

* WAVES: WAVES BUILDING TO 3 TO 5 FEET WITH HIGHEST WAVES TOWARD
  OPEN WATER TODAY. WAVES DIMINISHING TO 1 TO 2 FEET LATE TONIGHT.

* FREEZING SPRAY: AREAS OF FREEZING SPRAY ESPECIALLY TOWARD OPEN
  WATER TODAY DIMINISHING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX

CRAVEN
738 
WHUS73 KMKX 101555
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 AM CST TUE DEC 10 2013

...GUSTY SOUTHWEST WINDS VEERING WEST IN THE AFTERNOON.

.LOW PRESSURE MOVING ACROSS NORTHERN WISCONSIN TODAY WILL LEAD TO
A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN. LINGERING UNSTABLE
AIR OVER THE LAKE WILL RESULT IN WIND GUSTS REACHING NEAR TO
ABOVE GALE FORCE TODAY WITH HIGHEST WINDS SOUTH OF MILWAUKEE.

THE WESTERLY WIND DIRECTION WILL KEEP THE HIGHEST WAVES WELL OFF
SHORE. THE COLD TEMPERATURES AND BRISK WINDS WILL ALSO RESULT IN
MODERATE FREEZING SPRAY ESPECIALLY TOWARD OPEN WATER.

LMZ645-646-102100-
/O.CON.KMKX.GL.W.0020.000000T0000Z-131210T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
955 AM CST TUE DEC 10 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* WINDS: SOUTHWEST WINDS 30 KNOTS TURNING WEST BY EARLY AFTERNOON.
  GALE FORCE GUSTS TO 35 KNOTS THROUGH MID AFTERNOON. WEST WINDS
  OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS EVENING DIMINISHING
  TO 10 TO 20 KNOTS AFTER MIDNIGHT.

* WAVES: WAVES BUILDING TO 3 TO 5 FEET WITH HIGHEST WAVES TOWARD
  OPEN WATER TODAY. WAVES SUBSIDING TO 1 TO 2 FEET LATE TONIGHT.

* FREEZING SPRAY: AREAS OF FREEZING SPRAY ESPECIALLY TOWARD OPEN 
  WATER TODAY DIMINISHING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-110000-
/O.EXT.KMKX.SC.Y.0109.000000T0000Z-131212T0400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
955 AM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST
WEDNESDAY. 

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  VEERING WEST EARLY IN THE AFTERNOON. WEST WINDS 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS OVERNIGHT. WINDS BECOMING NORTHWEST 15
  TO 25 KNOTS WITH GUSTS TO 30 KNOTS WEDNESDAY MORNING.

* WAVES: 3 TO 5 FEET WITH HIGHEST WAVES TOWARD OPEN WATER. WAVES
  SUBSIDING TO 1 TO 2 FEET LATE TONIGHT...THEN BUILDING TO 2 TO 4
  FEET WEDNESDAY AFTERNOON.

* FREEZING SPRAY: AREAS OF FREEZING SPRAY ESPECIALLY TOWARD OPEN 
  WATER TODAY DIMINISHING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-110000-
/O.CON.KMKX.SC.Y.0109.000000T0000Z-131211T0300Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
955 AM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS...VEERING WEST EARLY IN THE AFTERNOON. WEST WINDS 10 TO 20
  KNOTS AFTER MIDNIGHT.

* WAVES: 3 TO 5 FEET WITH HIGHEST WAVES TOWARD OPEN WATER. WAVES
  DIMINISHING TO 1 TO 2 FEET LATE TONIGHT.

* FREEZING SPRAY: AREAS OF FREEZING SPRAY ESPECIALLY TOWARD OPEN 
  WATER TODAY DIMINISHING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 9, 11:02 AM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Dec 9, 11:02 AM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1102 AM CST MON DEC 9 2013

.AVIATION/18Z TAFS/...COLD ADVECTION CONTINUES THIS AFTERNOON WITH
LOW LEVEL THERMAL TROUGH DOMINATING INTO MID EVENING. AXIS OF VORT
MAX EXTENDS INTO SRN WI THIS EVENING. CU FIELD EXPECTED TO BE MORE
EXTENSIVE THIS AFTERNOON NORTH OF TAF ROUTES. NEXT MORE VIGOROUS
WAVE ARRIVES LATER TNGT INTO TUE MRNG. HIGHER POPS WILL BE IN NRN
CWA. BEST WINDOW FOR ANY PRECIP WILL BE 12Z-18Z. NAM AND ECMWF
KEEP MEASURABLE PRECIP NORTH OF ROUTES. GFS A BIT MORE ROBUST INTO
ALL OF SRN WI. WILL INCREASE CLOUDS LATER TONIGHT INTO TUESDAY BUT
KEEP SNOW OUT OF TAFS FOR NOW. CIGS MAY APPROACH MVFR LEVELS. WEST
WINDS WILL RAMP UP ONCE AGAIN TUESDAY AS TROUGH SHIFTS EAST.

PC

&&

.PREV DISCUSSION... /ISSUED 350 AM CST MON DEC 9 2013/

SHORT TERM...

TODAY AND TONIGHT...FORECAST CONFIDENCE IS

LAST BANDS OF VERY LIGHT SNOW...WITH FORCING FROM VORT MAX AND AHEAD
OF COLD FRONT...WILL BE MOVING THROUGH MAINLY EASTERN HALF OF CWA.
SOME 2 MILE VSBYS STILL BEING REPORTED AS FAR WEST AS MINERAL POINT
SO WILL LEAVE HEADLINE AS IS FOR NOW...THOUGH LITTLE TO NO
ADDITIONAL ACCUMULATION EXPECTED. MAY BE ABLE TO DROP WEST EARLY BUT
EARLY MORNING COMMUTERS WILL STILL BE DEALING WITH SNOW COVERED AND
SLIPPERY ROADS UNTIL CREWS CAN GET AT THEM ALONG WITH THE BRIEFLY
REDUCED VSBYS SO DON/T WANT TO GET CUTE AND DROP HEADLINE.

CLEARING COMES QUICKLY ON HEELS OF BACK EDGE OF LIGHT SNOW.IN SPITE
OF SOME SUNSHINE...COLD ADVECTION DROPS TEMPERATURES AFTER FRONTAL
PASSAGE EARLY THIS MORNING...THEN ONLY RISE A DEGREE OR TWO DURING
THE MIDDAY HOURS  BEFORE DROPPING OFF LATE AFTERNOON AND OVERNIGHT.
WEST WINDS BEHIND THE FRONT WILL BE GUSTING UP TO BETWEEN 20 AND 25
MPH FROM MID MORNING TO MID AFTERNOON...WITH SOME BLOWING AND
DRIFTING OF THE LIGHT SNOW COVER.

NEXT CLIPPER-TYPE SHORT WAVE APPROACHING FROM NORTHWEST. POTENT
LAYER Q-VECTOR CONVERGENCE MAXES MOVE ACROSS CWA WITH THE LOWER
LEVELS RESPONDING TO ISENTROPIC LIFT ON THE ORDER OF 5 TO 6
MUBARS/SEC. 30-50MB CONDENSATION PRESSURE DEFICITS MOVE INTO THE NW
CWA BETWEEN 09Z AND 12Z SO WILL KEEP THE SLIGHT CHANCE POPS THERE.
INCREASING CLOUD COVER AND SURFACE WINDS NOT DECOUPLING WILL PREVENT
LOWS FROM DROPPING BELOW ZERO TONIGHT...BUT WILL STILL SEE SINGLE
DIGIT LOWS.

TUESDAY...FORECAST CONFIDENCE HIGH.

THE SNOW OVER NORTHERN WISCONSIN THAT WILL BE POSSIBLY CLIPPING THE
NORTHERN MKX FORECAST AREA WILL END BY MID TO LATE MORNING. THE GFS
IS SLOWER WITH THE UPPER LEVEL RIDGE MOVING IN THAN THE GFS.

AT THE SURFACE...THIS CLIPPER WILL PACK A PUNCH WITH REGARD TO WIND
ON THE BACK SIDE. THERE WILL BE A TIGHT SURFACE PRESSURE GRADIENT
BETWEEN THE CLIPPER AND HIGH PRESSURE OVER THE PLAINS. WEST WINDS
WILL RAMP UP TO 20-25 MPH WITH GUSTS TO 30 MPH IN THE AFTERNOON.

TEMPS WILL FALL QUICKLY IN THE AFTERNOON AND EVENING WITH LOWS IN
THE SINGLE DIGITS.

TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

ANOTHER SHORTWAVE TROUGH WILL SWING THROUGH THE MIDWEST TUE NIGHT
INTO WED. THE VORTICITY ADVECTION WILL NOT BE AS STRONG AS THE MON
NIGHT/TUE SYSTEM...BUT THIS ONE WILL HAVE STRONG 850MB WARM AIR
ADVECTION...FRONTOGENESIS AND UPWARD MOTION.

WE ARE LOOKING AT A FAIRLY NARROW BAND OF HIGH-INTENSITY SNOW FOR A
2 TO 3 HOUR PERIOD...DROPPING AROUND 2 INCHES OF SNOW.

THERE IS STILL DISCREPANCY BETWEEN MODELS ABOUT WHERE THE INTENSE
SNOW BAND WILL LINE UP. THE NAM AND GFS BRING IT PRIMARILY THROUGH
NORTHERN IL AND THE ECMWF IS MORE BROAD BUT FOCUSES QPF MORE ON THE
WISCONSIN SIDE OF THE BORDER. TIMING OF THIS SNOW BAND COULD HAVE
HIGHER IMPACT IF THE SYSTEM SLOWS DOWN. RIGHT NOW...IT IS FORECAST
TO SPREAD THROUGH SOUTHERN WI FROM 09 TO 12Z WED MORNING. ANY LATER
AND IT WILL IMPACT THE MORNING RUSH HOUR.

LONG TERM...

WEDNESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM TO
HIGH.

WEDNESDAY HIGHS WILL OCCUR RIGHT AWAY DURING THE MORNING. THEN TEMPS
WILL PLUMMET THROUGH THE DAY. LOWS WED NIGHT IN THE SINGLE DIGITS
BELOW ZERO ARE EXPECTED TO OCCUR AROUND MIDNIGHT WHEN THE SURFACE
HIGH PRESSURE RIDGE IS OVERHEAD.

WINDS WILL THEN TURN TO THE SOUTHWEST THU MORNING AND TEMPS WILL
BEGIN RISING ONCE AGAIN. SNOW PACK SHOULD KEEP TEMPS A LITTLE COOLER
THAN GUIDANCE...SO EXPECTING HIGHS IN THE MID TO UPPER TEENS. EAST
CENTRAL WI COULD SEE A FEW FLURRIES WITH A PASSING SHORTWAVE.

FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.

TEMPS WILL MODERATE INTO THE MID/UPPER 20S FOR THE WEEKEND. A SERIES
OF SHORTWAVES MOVING THROUGH THE UPPER MIDWEST COULD BRING LIGHT
SNOW HERE AND THERE.

AVIATION/12Z TAFS/...

MVFR VSBYS AND MVFR/IFR CIGS WITH LAST BANDS OF LIGHT SNOW CROSSING
CWA SHOULD BE EAST OF KMSN BEFORE 12Z AND THE EASTERN TAF SITES BY
13Z. WILL SEE CLOUDS LIFT TO VFR AND BECOME BROKEN TO SCATTERED BY
LATE MORNING. WEST WINDS WILL BE GUSTING TO 25 KNOTS FROM MID-
MORNING TO MID-AFTERNOON THEN EASE. COULD CAUSE SOME BLOWING AND
DRIFTING OF NEW SNOW. VFR CONDITIONS FOR THE REMAINDER OF THE
PERIOD.

MARINE...

NO CHANGE TO GOING SMALL CRAFT ADVISORY AS TIGHT PRESSURE GRADIENT
BEHIND DEPARTING AND DEEPENING LOW WILL BRING WEST WIND GUSTS UP TO
CRITERIA LEVEL BY OR SHORTLY AFTER 12Z. WINDS WILL EASE FOR A TIME
TONIGHT WITH WEAK RIDGING...BUT WINDS WILL COME BACK UP AS THE NEXT
IN THE SERIES OF CLIPPER-TYPE SYSTEMS CROSS THE REGION. HAVE ISSUED
A GALE WATCH BEGINNING AT 8 AM TUESDAY UNTIL 9 PM TUESDAY NIGHT WITH
FORECAST SOUNDINGS INDICATING MIXING UP TO 35 TO 40 KNOT WINDS
BETWEEN 1000 FT AND 1500 FT ABOVE THE SURFACE. WINDS REMAIN AT OR
NEAR SMALL CRAFT CRITERIA THROUGH WEDNESDAY EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
     LMZ643>646.

     SMALL CRAFT ADVISORY UNTIL 10 PM CST THIS EVENING FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
TUESDAY THROUGH SUNDAY...MRC
Hazardous weather outlook, Dec 9, 8:45 AM CST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 AM CST MON DEC 9 2013

WIZ046-047-051-052-056>060-062>072-101045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
845 AM CST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS WILL BECOME GUSTY TODAY. GIVEN THE FRESH SNOW COVER BEING
LIGHT AND POWDERY IN NATURE...SOME BLOWING AND DRIFTING IS
EXPECTED...ESPECIALLY ON NORTH TO SOUTH ROADS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BITTERLY COLD AIR WILL REMAIN OVER THE REGION. WIND CHILLS OF 10
BELOW TO 20 BELOW ZERO ARE EXPECTED AT NIGHT AND IN THE MORNING
HOURS...FROM TUESDAY MORNING INTO THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SNOW ACCUMULATION
REPORTS ARE APPRECIATED.

LMZ643>646-101045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
845 AM CST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING FOR
BRISK WEST WINDS GUSTING UP TO 30 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

BRISK OFFSHORE WINDS WILL RETURN TUESDAY THROUGH WEDNESDAY...
APPROACHING GALE FORCE TUESDAY AFTERNOON...AS A COUPLE OF ARCTIC
COLD FRONTS MOVE ACROSS THE GREAT LAKES REGION. A GALE WATCH IS IN
EFFECT FOR TUESDAY MORNING INTO TUESDAY EVENING. SMALL CRAFT
ADVISORIES WILL LIKELY BE NEEDED AROUND THE PERIOD OF POTENTIAL GALE
FORCE GUSTS. FREEZING SPRAY IS ALSO LIKELY.

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Dec 9, 8:57 AM CST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
857 AM CST MON DEC 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     SNOW             5 SE DODGEVILLE         42.92N 90.06W
12/09/2013  E6.0 INCH        IOWA               WI   PUBLIC

            STORM TOTAL. FROM SOCIAL MEDIA.

&&

ET
Local storm report, Dec 9, 9:04 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CST MON DEC 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     SNOW             WEST ALLIS              43.01N 88.03W
12/09/2013  M6.0 INCH        MILWAUKEE          WI   PUBLIC

            STORM TOTAL.

&&

ET
Local storm report, Dec 9, 10:32 AM CST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1032 AM CST MON DEC 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     SNOW             3 S WAUKESHA            42.97N 88.24W
12/09/2013  M4.2 INCH        WAUKESHA           WI   TRAINED SPOTTER

            STORM TOTAL.

&&

ET
Local storm report, Dec 9, 11:32 AM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1132 AM CST MON DEC 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             5 SW MADISON            43.03N 89.45W
12/09/2013  M5.8 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL.

&&

ET
Local storm report, Dec 9, 12:37 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1237 PM CST MON DEC 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             5 SSW STURTEVANT        42.64N 87.95W
12/09/2013  M5.0 INCH        KENOSHA            WI   TRAINED SPOTTER

            STORM TOTAL.

&&

ET
Local storm report, Dec 9, 12:38 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1238 PM CST MON DEC 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     SNOW             NWS MILWAUKEE/SULLIVAN  42.97N 88.55W
12/08/2013  M3.3 INCH        JEFFERSON          WI   OFFICIAL NWS OBS

            STORM TOTAL

1159 PM     SNOW             MILWAUKEE INTERNATIONAL 42.94N 87.90W
12/08/2013  M3.4 INCH        MILWAUKEE          WI   ASOS

            STORM TOTAL THROUGH MIDNIGHT

0400 AM     SNOW             JACKSON                 43.32N 88.16W
12/09/2013  M6.0 INCH        WASHINGTON         WI   TRAINED SPOTTER

            WATER EQUIVALENT 0.46 INCH

0500 AM     SNOW             BEAVER DAM              43.46N 88.84W
12/09/2013  M4.5 INCH        DODGE              WI   PUBLIC

0500 AM     SNOW             OREGON                  42.93N 89.38W
12/09/2013  M5.3 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL.

0545 AM     SNOW             WEST ALLIS              43.01N 88.03W
12/09/2013  M6.0 INCH        MILWAUKEE          WI   PUBLIC

            STORM TOTAL.

0552 AM     SNOW             MILWAUKEE INTERNATIONAL 42.94N 87.90W
12/09/2013  M3.4 INCH        MILWAUKEE          WI   ASOS

            24-HR TOTAL FROM 6 AM SUNDAY TO 6 AM MONDAY.

0553 AM     SNOW             MADISON TRUAX AIRPORT   43.14N 89.33W
12/09/2013  M4.8 INCH        DANE               WI   ASOS

            24-HR TOTAL FROM 6 AM SUNDAY TO 6 AM MONDAY.

0605 AM     SNOW             OREGON                  42.93N 89.38W
12/09/2013  M4.5 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL SNOW.

0700 AM     SNOW             PLEASANT PRAIRIE        42.55N 87.93W
12/09/2013  M4.2 INCH        KENOSHA            WI   TRAINED SPOTTER

            STORM TOTAL.

0700 AM     HEAVY SNOW       2 E HOLY HILL           43.24N 88.29W
12/09/2013  M6.2 INCH        WASHINGTON         WI   CO-OP OBSERVER

            STORM TOTAL.

0700 AM     SNOW             MUKWONAGO               42.87N 88.33W
12/09/2013  M4.2 INCH        WAUKESHA           WI   TRAINED SPOTTER

0700 AM     SNOW             5 SSW STURTEVANT        42.64N 87.95W
12/09/2013  M5.0 INCH        KENOSHA            WI   TRAINED SPOTTER

            STORM TOTAL.

0745 AM     SNOW             WEST BEND               43.42N 88.18W
12/09/2013  M5.0 INCH        WASHINGTON         WI   TRAINED SPOTTER

            STORM TOTAL.

0754 AM     SNOW             SUN PRAIRIE             43.18N 89.23W
12/09/2013  M5.8 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL

0800 AM     SNOW             6 SW MADISON CAPITOL SQ 43.02N 89.47W
12/09/2013  M5.3 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL.

0812 AM     SNOW             4 WNW LAKE MILLS        43.10N 88.98W
12/09/2013  M5.3 INCH        JEFFERSON          WI   TRAINED SPOTTER

            STORM TOTAL.

0835 AM     SNOW             5 SE DODGEVILLE         42.92N 90.06W
12/09/2013  E6.0 INCH        IOWA               WI   PUBLIC

            STORM TOTAL. FROM SOCIAL MEDIA.

1010 AM     SNOW             3 S WAUKESHA            42.97N 88.24W
12/09/2013  M4.2 INCH        WAUKESHA           WI   TRAINED SPOTTER

            STORM TOTAL.

1130 AM     SNOW             5 SW MADISON            43.03N 89.45W
12/09/2013  M5.8 INCH        DANE               WI   TRAINED SPOTTER

            STORM TOTAL.

&&

ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 4:25 AM CSTGale WatchMKX10 hr

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.